# SDR DALA1129465531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, NR 3 LT EMERGENCY EXIT LOWER SILL AT STA 1347 AROUND FASTENER HOLE CORRODED BLENDED AREA IAW SRM 51-10-02 OUT OF LIMITS IAW SRM 53-60-15, FIG 101 DETAIL VI.  R & R WITH NEW CHORD IAW SRM 51-40-02.
